# SDR SWAA2024091135491

- Difficulty date: September 8, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N8767M
- Make and model: Boeing 737-8
- Aircraft serial: 67521
- Aircraft time: 6,749 hours, 3,361 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FA FLASHLIGHT WILL NOT TEST<[01] REPOSITIONED AFT F/A FLASH LIGHT; ALSO PERFORMED OP CHECK ON ALL AFT F/A FLASH LIGHTS OP CHECK OK PER AMM 25-64-00
